# SDR AALA202507244672

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737-8
- Aircraft serial: 44482
- Aircraft time: 14,175 hours, 5,270 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STUCK CLOSED. UNJAMMED DOOR. OPERATIONAL CHECK GOOD.
